MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The American journal of gastroenterology · 1995

Upper gastrointestinal hemorrhage associated with cutaneous application of diclofenac gel.

Zimmerman J, Siguencia J, Tsvang E

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present four cases of upper gastrointestinal hemorrhage associated with the cutaneous application of diclofenac (Voltaren Emulgel). The patients' ages ranged from 24 to 85 yr. Three of the patients had used the medication three times daily for at least 2 wk before the onset of bleeding. In two cases, the treatment was indicated for backache which, retrospectively, was attributable to a peptic ulcer. In those two patients, the hemorrhage was massive, requiring blood transfusions. Because systemic absorption of nonsteroidal anti-inflammatory drugs from topical formulations has been documented, caution should be exercised when prescribing these formulations to patients with a history of peptic ulcer.

Для цитирования: Zimmerman J, Siguencia J, Tsvang E. Upper gastrointestinal hemorrhage associated with cutaneous application of diclofenac gel.. The American journal of gastroenterology. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.